Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An application of complex bordism to the stable homotopy groups of spheres


Author: Larry Smith
Journal: Bull. Amer. Math. Soc. 76 (1970), 601-604
MSC (1970): Primary 5545, 5710
DOI: https://doi.org/10.1090/S0002-9904-1970-12451-X
MathSciNet review: 0254850
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner and L. Smith, On the complex bordism of finite complexes, Inst. Hautes Etudes Sci. Publ. Math. No. 37 (1970). MR 267571
  • 2. P. E. Conner and L. Smith, Homological dimensions of complex bordism modules, Proceedings of the 1969 Georgia Conference in Topology (to appear). MR 267571
  • 3. J. W. Milnor, On the cobordism ring Ω* and a complex analogue. I, Amer. J. Math. 82 (1960), 505-521. MR 22 #9975. MR 119209
  • 4. R. E. Stong, Notes on cobordism theory, Princeton Univ. Press, Princeton, N. J., 1969. MR 248858
  • 5. H. Toda, p-primary components of homotopy groups. IV: Compositions and toric constructions, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 32 (1959), 297-332. MR 22 #1906. MR 111041

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5545, 5710

Retrieve articles in all journals with MSC (1970): 5545, 5710


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12451-X

American Mathematical Society